Toulouse 1 Capitole Publications

Browse by Publication

Up a level
Export as [feed] RSS
Number of items: 2.

Bartier, Jean-Philippe, Blanchet, Adrien, Dolbeaut, Jean and Escobedo, Miguel (2011) Improved intermediate asymptotics for the heat equation. Applied Mathematics Letters, 24 (1). pp. 76-81.

Courtois, Cindy, Denuit, Michel and Van Bellegem, Sébastien (2006) Discrete s-convex extremal distributions: Theory and applications. Applied Mathematics Letters, 19 (12). pp. 1367-1377.

This list was generated on Wed Jun 28 00:40:42 2017 CEST.